# SDR 2007UALA02544

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 26,313 hours, 7,237 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING FOR EMERGENCY LIGHTS, LIGHTS WILL NOT GO OUT IN ARMED POSITION, ALL LIGHTS ON IN ON.   [07-27-07]   REPAIRED WIRE WITH A NEW ONE.
